# SDR ASAA2023050343105

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,300 hours, 11,166 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Part number: AS3085134
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78472000, #2 ENG INLET INSPECTION, EVIDENCE OF OIL LEAK COMING FROM #2 ENG DRIVE PAD. GROUNDED - YES. REPLACED #2 ENG DRIVE PAD O RING PER B737-900 AMM 72-63-01. RAN ENGINE. LEAK CHECK O.K.
